# SDR AC2A081231

- Difficulty date: October 19, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 1,971 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375002109
- Part serial: 00020279
- Condition: Defective
- Location: Efis
- Part time: 1,972 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PART IS DEFECTIVE. DURING CRUISE FLIGHT PILOT DETECTED A STRONG BURNING ODOR, ACCOMPANIED WITH A "FAIL" INDICATION ON THE EADI. FOLLOWING EMERGENCY PROCEDURES, THE ODOR STOPPED WHEN THE EFIS WAS TURNED OFF. PART WAS REPLACED WITH SERVICEABLE UNIT.
